# SDR USAA2014120200005

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 3,119 hours, 441 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Overtemp
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT OVEN NR 2 OVER TEMP LIGHT ON.  SMELLS HOT IN GALLEY.  CB PULLED OTHER AFT OVEN EMITS HIGH PITCHED SOUND WHEN TURNED ON.  REMOVED & INSTALLED NEW GALLEY OVEN IN AFT GALLEY NR 2 POSITION.
